# SDR DALA2021021800951

- Difficulty date: February 15, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 71,145 hours, 26,565 cycles
- System (JASC): 2564 · Life Raft
- Part: Door
- Condition: Binding
- Location: Life Raft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 WHILE CHECKING SLIDE PRESSURE FORWARD OVERHEAD LIFE RAFT DOOR JAMMED.  MAINTENANCE FOUND RIGHT SPRING PIN HAS BEARING BAD ON ACTUATOR.  REPLACED LATCH ACTUATOR.  SYSTEM OPERATION IS NORMAL.  (LP 7537730)
